# SDR ABXA9500794

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970733
- Condition: Corroded
- Location: Fs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND MULTIPLE DAMAGED AND CORRODED AREAS ON THE AFT LOWER CARGO COMPARTMENT DOOR JAMB.  REPAIRED DOOR JAMB IAW ABX REA D953-11800-MR.
